# SDR 97ZZZM33

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 920-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE LT OUTBOARD SEAT TRACKS AT STA 920 - STA 935 CORRODED.  REMOVED CORRODED SECTION OF SEAT TRACK, FABBED NEW SECTION, DRILLED AND DEBURRED, ALODINED AND PRIMED, AND INSTALLED.  DRILLED AND DEBURRED COUNTERSUNK, ALODINED, PRIMED AND INSTALLED SPLICE AND PLATE IAW DC9 SRM 53-05 FIG 4.  (X)
